# SDR KCSA20200727411

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 95,164 hours, 16,832 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT AUTO.  UNABLE TO BRING CABIN DOWN MANUALLY, GRADUAL DECOMPRESSION OF CABIN. PERFORMED CABIN PRESSURE CONTROL TEST ON CPCS-A AND CPCS-B.  BOTH PASSED AND PERFORMED CABIN PRESSURE CONTROL SYSTEM CABIN PRESSURIZATION GROUND TEST.  NO LEAKS FOUND IAW AMM 21-31-00.
